# SDR SWAA2022022368564

- Difficulty date: October 3, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE SEAL RETAINER ABOVE #2 PYLON AFT SIDE OF TRANSVERSE WEB CRACKED / REMOVED AND REPLACED RIGHT WING TRAILING EDGE SEAL RETAINER ABOVE #2 PYLON AFT SIDE OF TRANSVERSE WEB IAW SRM 51-40-02-0G FASTENERS IAW AIPC 57-50-00-25 89813U 10-12-18
